Some Elementary Superdifferentiable Functions
Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 21-39
Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library
@article{MR_1992_39_a14,
author = {A. G. Fellouris},
title = {Some {Elementary} {Superdifferentiable} {Functions}},
journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
pages = {21--39},
year = {1992},
volume = {39},
language = {gr},
url = {http://geodesic.mathdoc.fr/item/MR_1992_39_a14/}
}
A. G. Fellouris. Some Elementary Superdifferentiable Functions. Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 21-39. http://geodesic.mathdoc.fr/item/MR_1992_39_a14/